3-Minimally Nonouterplanar Graphs of Semitotal – Block Graphs and Total – Block Graphs

AUTHOR AND
AFFILIATION

1M. H. MUDDEBINAL, 2JAYASHREE B. SHETTY and 3SHABBIR AHMED

KEYWORDS:

["Block Graphs"]

Issue Date:

December 2014

Pages:

245-256

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper, we obtain characterizations of graphs whose semitotal-block graphs and total-block graphs are 3-minimally
nonouterplanar.

Copy the following to cite this Article:

1M. H. MUDDEBINAL, 2JAYASHREE B. SHETTY and 3SHABBIR AHMED, “3-Minimally Nonouterplanar Graphs of Semitotal – Block Graphs and Total – Block Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 3, Page Number 245-256, 2016


Copy the following to cite this URL:

1M. H. MUDDEBINAL, 2JAYASHREE B. SHETTY and 3SHABBIR AHMED, “3-Minimally Nonouterplanar Graphs of Semitotal – Block Graphs and Total – Block Graphs”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 3, Page Number 245-256, 2016

Available from: http://www.ultrascientist.org/paper/119/


In this paper, we obtain characterizations of graphs whose semitotal-block graphs and total-block graphs are 3-minimally nonouterplanar.